# SDR CALA0000017

- Difficulty date: January 11, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N76354
- Make and model: Boeing 7373T0
- Aircraft serial: 23592
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 270 - 294
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND G-1 GALLEY FLOOR TRACK CORRODED AT STA 270-294, RBL 45.  THE FLOOR TRACK WAS REMOVED AND REPLACED IAW SRM 53-10-2.
